Hail, Runnels
- When
- May 1, 8:37 PM CST
- Where
- Runnels County, 0.91 mi SW of Ballinger
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.740, -99.960
Public reported quarter size hail.
A favorable weather pattern for widespread severe weather was in place across west central Texas during early May. There was an upper level southwest flow and a sharp dryline in the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SJT wrote it up.
A favorable weather pattern for widespread severe weather was in place across west central Texas during early May. There was an upper level southwest flow and a sharp dryline in the area. Also, extreme instability was present along with strong vertical wind shear during the late afternoon and evening hours. Supercell thunderstorms developed and produced strong tornadoes in Jones, Runnels and Sterling counties which resulted in damage to homes and other structures. Also, severe thunderstorms produced giant size hail and damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at May 1, 5:48 PM CST, 2 hours 49 minutes earlier.
Area Forecast Discussion National Weather Service San Angelo TX 648 PM CDT Wed May 1 2024 ...New AVIATION... .SHORT TERM... (This evening through Thursday) Issued at 232 PM CDT Wed May 1 2024 ...Severe Thunderstorms Possible Evening... Early this afternoon, a dryline was situated across far west Texas. Thunderstorms are expected to develop along the dryline during peak heating this afternoon, with storms moving eastward across the area during the evening hours. Initial storms are expected to be discrete, with supercells likely, then storms should become more linear with time as they push east across the area. Latest meso-analysis shows SBCAPES between 3000-4000 J/kg, which will support intense updrafts with any storms that develop. Effective shear is currently around 25 kts, but is expected to increase this evening as a shortwave approaches from the west. This will result in more widespread thunderstorm development later this evening. Very strong instability, coupled with steep lapse rates will support large to very large hail with any supercells initially, along with a tornado threat. Storms should gradually become more outflow dominant as they move eastward with time, with damaging winds becoming more of a concern. Storms should exit far southeast counties between 2 and 3 AM, although some lingering showers may remain for a bit longer across eastern portions of the forecast area. Thunderstorms will possible again Thursday afternoon and evening, as the dryline sets of across central sections and a weak cold front enters the Big Country during the late afternoon hours. In addition, several outflow boundaries will likely be present. Thunderstorm development will be possible along any of these features tomorrow afternoon into the evening hours. Very strong instability will occur east of the dryline and south of the front, along with deep layer shear between 35 and 40 kts. These parameters will support severe storms capable of producing large to very large hail, damaging winds and isolated tornadoes. The greatest risk for severe storms tomorrow will be across the eastern two thirds of the Big Country, eastern portions of the Concho Valley and the Heartland counties. As for temperatures, expect lows tonight in the mid and upper 60s, with highs Thursday mainly in the upper 80s and lower 90s. However, a few readings in the mid 90s will be possible across the western Concho Valley west of the dryline. && LONG TERM... (Thursday night through next Wednesday) Issued at 122 PM CDT Wed May 1 2024 Late Thursday afternoon, a dryline will be situated across our central counties. Meanwhile a cold front will be across the Big Country and is forecast to slowly move south through the evening hours, then stall somewhere across our central or southern counties. Isolated to scattered showers and thunderstorms are possible during the evening hours, ahead of the front and east of the dryline. Most of this activity should be confined to our eastern counties. A few strong to severe thunderstorms are possible, with large hail and damaging winds being the main hazards. Highs on Friday will be in the low to mid 80s across the Big Country, behind the weak cold front, and in the upper 80s to lower 90s elsewhere. Overall, drier conditions are forecast on Friday, although isolated to scattered showers and thunderstorms are possible with the remnant cold front in the region. Saturday into Sunday, West Central Texas will be in the southwest flow aloft, with a weak remnant cold front in the region. Showers and thunderstorms will be possible both days, with the higher rain chances across the Big Country. Locally heavy rainfall is possible with any thunderstorms. Highs will be slightly cooler, generally in the upper 70s to mid 80s. Drier conditions are expected next week with much warmer temperatures. Highs by Tuesday will be in the low to mid 90s, with highs on Wednesday in the approaching the upper 90s in some locations. && .AVIATION... (00Z TAFS) Issued at 639 PM CDT Wed May 1 2024 Scattered showers and thunderstorms will affect the terminals this evening and overnight. Will maintain TEMPO groups at the terminals for convection based on latest high resolution model data. Convection will end from west to east between 05Z-07Z. MVFR ceilings currently at KSOA and KBBD, with additional MVFR ceilings developing across the rest of the terminals overnight. Could see some IFR ceilings across the southern terminals after 10Z. For now, will keep ceilings MVFR due to lower confidence in IFR conditions and will re-evaluate for the 06Z package. Ceilings expected to lift/scatter to VFR by early afternoon. .PRELIMINARY POINT TEMPS/POPS... Abilene 86 64 90 62 / 30 70 10 20 San Angelo 88 64 94 65 / 30 70 10 0 Junction 87 66 90 69 / 40 70 Isolated to10 10 Brownwood 82 65 86 66 / 30 80 20 20 Sweetwater 88 64 90 62 / 40 70 10 10 Ozona 83 66 92 65 / 30 50 10 0 Brady 83 66 87 67 / 30 80 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...24 LONG TERM....Daniels AVIATION...24
Hazardous Weather Outlook National Weather Service San Angelo TX 305 PM CDT Wed May 1 2024 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-022015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 305 PM CDT Wed May 1 2024 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight There is an Enhanced Risk for severe thunderstorms this late this afternoon into tonight across all of West Central Texas. Large to very large hail, damaging wind gusts, and a few tornadoes will be possible. Locally heavy rainfall may also result in localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms will be possible across much of the area Thursday into the weekend. Some of the storms may be severe Thursday afternoon and evening. The main hazards will be large hail and damaging winds, although an isolated tornado is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening and may be necessary again Thursday afternoon and evening.
Special Weather Statement
National Weather Service San Angelo TX
731 PM CDT Wed May 1 2024
TXZ076-020115-
Crockett TX-
731 PM CDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CROCKETT COUNTY
THROUGH 815 PM CDT...
At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Iraan Municipal Airport, or 17 miles northeast of
Sheffield, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ozona, The Intersection Of I-10 And Highway 405, The Intersection Of
I-10 And Highway 290, and I-10 Near The Crockett-Pecos County Line.
This includes Interstate 10 between Mile Markers 327 and 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Angelo.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.
&&
LAT...LON 3108 10184 3108 10134 3067 10117 3067 10178
3068 10178 3070 10181 3075 10182 3076 10184
3081 10183 3086 10185 3089 10189 3092 10187
3099 10199
TIME...MOT...LOC 0029Z 244DEG 39KT 3090 10167
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TPSpecial Weather Statement
National Weather Service San Angelo TX
813 PM CDT Wed May 1 2024
TXZ071-076>078-020200-
Irion TX-Schleicher TX-Crockett TX-Sutton TX-
813 PM CDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SCHLEICHER...CROCKETT...
WESTERN SUTTON AND IRION COUNTIES THROUGH 900 PM CDT...
At 813 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Ozona, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mertzon, Ozona, Barnhart, Sherwood, Arden, The Intersection Of Ranch
Road 2083 And Highway 405, I-10 Near The Crockett-
Sutton County Line, The Intersection Of I-
10 And Ranch Road 1989, The Intersection Of I-
10 And Highway 290, The Intersection Of Us-
190 And Ranch Road 1828, The Intersection Of Us 190 And Highway 163,
The Intersection Of Highway 163 And Ranch Road 1973, Us-
190 Near The Crockett-Sutton County Line, and The Intersection Of I-
10 And Highway 405.
This includes Interstate 10 between Mile Markers 343 and 395.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Angelo.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.
&&
LAT...LON 3028 10148 3030 10165 3086 10153 3108 10162
3108 10128 3130 10127 3147 10074 3029 10070
TIME...MOT...LOC 0113Z 259DEG 41KT 3079 10129
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TPSpecial Weather Statement
National Weather Service San Angelo TX
911 PM CDT Wed May 1 2024
TXZ065-066-072-073-139-154-020245-
Runnels TX-Tom Green TX-Coke TX-Coleman TX-McCulloch TX-Concho TX-
911 PM CDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN COKE...SOUTHWESTERN
COLEMAN...NORTHEASTERN TOM GREEN...NORTHWESTERN MCCULLOCH...RUNNELS
AND NORTHERN CONCHO COUNTIES THROUGH 945 PM CDT...
At 910 PM CDT, Doppler radar was tracking a strong thunderstorm over
The Intersection Of Us-
83 And Ranch Road 1929, or near Paint Rock, moving north at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coleman, Ballinger, Winters, Paint Rock, Maverick, Bronte, Miles,
Lowake, Glen Cove, Hatchel, Voss, Leaday, Eola, Rowena, Norton,
Benoit, Doole, Stacy, Mereta, and Ivie Reservoir Near Concho Park
Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Angelo.
&&
LAT...LON 3135 9961 3139 10012 3197 10037 3192 9935
TIME...MOT...LOC 0210Z 187DEG 35KT 3156 9989
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TPSpecial Weather Statement
National Weather Service San Angelo TX
913 PM CDT Wed May 1 2024
TXZ168>170-020300-
Mason TX-Menard TX-Kimble TX-
913 PM CDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL KIMBLE...
SOUTHEASTERN MENARD AND NORTHWESTERN MASON COUNTIES THROUGH 1000 PM
CDT...
At 912 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yates Crossing, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Junction, Menard, Yates Crossing, Saline, Long Mountain, London,
Hext, The Intersection Of Us-83 And Ranch Road 1773, Erna, Us-
377 Near The Kimble-
Menard County Line, The Intersection Of Highway 29 And Ranch Road
1222, Us-83 Near The Kimble-
Menard County Line, and The Intersection Of Us-83 And Highway 29.
This includes Interstate 10 between Mile Markers 453 and 459.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Angelo.
&&
LAT...LON 3045 9962 3047 9982 3093 9982 3085 9936
TIME...MOT...LOC 0212Z 193DEG 25KT 3058 9969
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TPSpecial Weather Statement
National Weather Service San Angelo TX
930 PM CDT Wed May 1 2024
TXZ049-054-113-127-020300-
Fisher TX-Nolan TX-Jones TX-Taylor TX-
930 PM CDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN JONES...NOLAN...
SOUTHERN FISHER AND NORTHWESTERN TAYLOR COUNTIES THROUGH 1000 PM
CDT...
At 929 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nolan, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sweetwater, Roscoe, Nolan, Trent, Maryneal, Noodle, Wastella,
Champion, Gannon, Lake Sweetwater, Camp Butman, The Intersection Of
Highway 70 And Ranch Road 53, The Intersection Of Ranch Road 608 And
Highway 147, Camp Boothe Oaks, I-20 Near The Nolan-
Mitchell County Line, and Us-84 Near The Nolan-Fisher County Line.
This includes Interstate 20 between Mile Markers 229 and 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3261 10000 3218 10006 3218 10065 3232 10067
3235 10066 3260 10066
TIME...MOT...LOC 0229Z 177DEG 26KT 3228 10020
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial Weather Statement
National Weather Service San Angelo TX
933 PM CDT Wed May 1 2024
TXZ077-078-020300-
Schleicher TX-Sutton TX-
933 PM CDT Wed May 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SCHLEICHER AND NORTHWESTERN
SUTTON COUNTIES THROUGH 1000 PM CDT...
At 932 PM CDT, Doppler radar was tracking a strong thunderstorm near
Us-277 Near The Sutton-
Schleicher County Line, or 8 miles southwest of Eldorado, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eldorado, The Intersection Of Us-
190 And Ranch Road 1828, The Intersection Of I-
10 And Ranch Road 1989, Us-277 Near The Sutton-
Schleicher County Line, and The Intersection Of Us-
190 And Ranch Road 2084.
This includes Interstate 10 between Mile Markers 388 and 395.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Angelo.
&&
LAT...LON 3057 10083 3089 10088 3105 10030 3070 10027
TIME...MOT...LOC 0232Z 245DEG 44KT 3076 10068
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TPThe San Angelo radar (KSJT), 65 km away, was scanning. The volume nearest the first event began at 02:36 UTC.
40 hail, 13 thunderstorm wind, 6 tornado. Local standard time, as filed.
Public reported quarter size hail.
Law Enforcement reported downed power lines at Lake Coleman.
An Emergency Manager reported there was part of a roof blown off and a few trees blown down at the high school and park in Mason.
There was a roof to a house was partially blown off.
Public reported quarter size hail.
Public reported half dollar size hail.
Public reported hen egg size hail 5 miles west of Hatchel.
Public reported 2.25 inch diameter hail 5 miles west of Hatchel.
Public reported tennis ball size hail 5 miles southwest of Hatchel.
Public reported quarter size hail.
Public reported tennis ball size hail on US 83, 5 miles north of Ballinger.
The tornado damaged trees off County Road 121 and County Road 122|before damaging several structures at a private residence off |County Road 123. The tornado moved a one story house off of its|foundation and severely damaged a metal barn structure next to the|home. The tornado damaged additional trees west of County Road 123. |In addition, the tornado damaged wooden utility poles along County |Road 123. The estimated peak wind of the tornado was 115 mph.
Public reported 3 inch diameter hail 1 mile east of Ballinger.
DELAYED REPORT: Picture from fire department of grapefruit size hail 4 miles east of Ballinger along County Road 123.
A trained spotter reported baseball size hail at Lake O.H. Ivie.
Public reported quarter size hail.
The public reported grapefruit size hail with damage to vehicles and metal awnings.
A trained spotter reported 3.5 inch diameter hail.
Public reported baseball size hail 5 miles north of Stacy.
Spotter reported a tornado briefly touched down 5 miles northwest of Anson. Time, length and width of the tornado reported by storm chaser.
Public reported grapefruit size hail at the Concho Marina Park.
The tornado damaged electrical transmission lines on several|metal truss towers. One of the metal truss towers collapsed due|to the tornado increasing in intensity to an EF2. The path length |and width of the tornado was based on radar and photos of the|damage. The estimated peak wind of the tornado was 130 mph.
Public reported baseball size hail reported 4.5 miles north-northwest of Hawley.
The tornado was part of a cyclical supercell moving southeastward|through Jones County just west of US-277. The tornado that |produced damage dropped just north of CR-460 and moved southeast |before causing damage to metal outbuildings on two properties. It |continued southeast then turned to the south-southwest where it |damaged a home and snapped some trees and wooden power poles. It |continued southwestward before completely destroying a home that |was under construction. It also threw several trucks and a trailer|about 100 yards before crossing CR-458. Continuing southwestward,|the tornado completely destroyed another house and injured a |family of four. The tornado made one more turn southeastward where|it hit a small neighborhood. In the neighborhood, it caused roof |damage to a few homes and outbuildings. Before exiting the |neighborhood, it took most of the roof off of a house and caused |some of the walls to collapse. It also destroyed a metal garage |and heavily damaged an attached metal outbuilding. The tornado |crossed FM-605 before dissipating shortly thereafter. The estimated |peak wind speed was 165 mph.
Public reported baseball to grapefruit size hail in Hawley.
There was property damage reported southwest of Hawley on FM 605.
Public reported baseball size hail 2 miles south of Hawley.
Public reported slightly smaller than grapefruit size hail 1 mile south of Hawley.
Automated surface observation system at Abilene Regional Airport measured 70 mph wind gust.
Public reported half dollar size hail.
The Silver Tornado damaged a private property just north of FM2029.|The roof of a ranch house was completely ripped off but the walls |remained standing. The tornado also completely destroyed a metal |barn and threw building material a considerable distance away from|the house and barn. The estimated peak wind of the tornado was 125 mph.
Public reported lime size hail in Silver.
The Robert Lee Tornado completely destroyed a manufactured home just west of|Highway 208 as well as damaged the walls and roof of a metal barn|next door to the home. In addition, the tornado damaged the roof|of a home along Highway 208 and snapped some large tree limbs.|Also, the tornado lifted the roof off a concrete building on|Valley View Road. The tornado then moved back to the northwest|before weakening and occluding south of Robert Lee. The estimated |wind speed was 140 mph.
County 911 dispatch reported golf ball size hail.
Public reported baseball size hail 3.5 miles south of Bronte.
A mesonet observation station measured a 63 mph wind gust.
Trained spotter reported golf ball size hail.
Public reported golf ball size hail.
Public reported baseball size hail near the intersection of Loop 306 and Farm to Market Road 388.
Public reported golf ball size hail.
Law Enforcement reported tennis ball size hail 2 miles west-northwest of Wall.
A mesonet observation station measured a 60 mph wind gust.
Law Enforcement reported baseball size hail in Wall.
Trained spotter reported half dollar size hail.
An automated surface observation station at San Angelo Regional Airport measured a 59 mph wind gust.
Trained spotter reported quarter size hail.
A mesonet observation station measured a 69 mph wind gust.
Public reported slightly larger than apple size hail 4.5 miles west-southwest of Vancourt.
Public reported grapefruit size hail 4.5 miles west-southwest of Vancourt.
Public reported golf ball size hail.
A mesonet observation station measured a 60 mph wind gust.
A CoCoRaHS observer reported quarter size hail from occasionally 715 PM to until 830 PM.
Delayed Report: The NWS conducted a storm survey. There was damage to 8 power poles along US 190. The wooden crossarms were snapped off. Also, power lines were blown down. The estimated wind speed was 85 to 100 mph. The time of damage is based on radar.
Delayed report: The NWS conducted a storm survey. There were many windows broken from the large hail at a house and a few outbuildings. Also, lots of golf ball size hail and the hail lasted 20 to 30 minutes.
Delayed Report: The NWS conducted a storm survey. There was major damage to an outbuilding. the roof was blown off an thrown about 100 feet. Also, many tree branches were broken. The time is based on radar.
Delayed Report: The NWS conducted a storm survey. There was major damage to a mobile home and a an outbuilding was swept off its foundation. There were two carports that had mainly roof damage. A 4 wheeler was moved and the wind shield was blown out. Also, many tree branches were broken and a few trees were uprooted. The time of damage is based on radar.
Public reported on social media golf ball to tennis ball size hail just south of Cleo.
Public reported quarter size hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2024Every state in 2024This day in weather historyThe tornado archive for Texas, 2024Warnings in Texas, May 2024
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1178783, 1187093, 1187094, 1187095, 1178786, 1178787, 1178788, 1178789, 1178790, 1178791, 1178794, 1178795, 1187523, 1178798, 1178799, 1178796, 1178797, 1187149, 1187151, 1178800, 1220761, 1178801, 1187524, 1178802, 1187506, 1178803, 1187096, 1178804, 1178805, 1187097, 1178806, 1187513, 1178807, 1187517, 1178808, 1178809, 1187100, 1178810, 1178811, 1178812, and more.